# SDR UIEA20070039

- Difficulty date: January 27, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 94,580 hours, 17,048 cycles
- Engine: Ge CF650E2
- Engine time: 3,062 hours, 637 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 65B4114840
- Condition: Cracked
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 PYLON AIR VALVE INDICATES 10-PSI IN CRUISE WITH 95 PERCENT N1 SET IS NOT REGULATING CORRECTLY WITH ISOLATION VALVE OPEN.  THE LEFT AND RIGHT MANIFOLD PRESSURE ONLY INDICATE 26-PSI.  LEAK CHECK FOUND NO FAULT ON ENGINE AREA.  SUSPECT CRACKED DUCT ON THE WING CAUSED PRESSURE LOW.  AFTER REMOVED AND REPLACED DUCT ENGINE RAN CHECK NORMAL AS PER MM 36-11-01 AND 71-00-00.
